# SDR ASAA2020072752929

- Difficulty date: July 25, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 28,418 hours, 9,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 0000
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 27 EMERGENCY EXIT LIGHT INOP (ACFT LEFT). GROUNDED - YES. FOUND AFT F/A EMERGENCY LIGHT SWITCH SELECTED ON. ROW 27 EMERGENCY LIGHT WAS ONLY LIGHT STILL ON. ALL OTHERS LIGHTS DISCHARGED. SELECTED AFT F/A EMERGENCY LIGHT SWITCH TO OFF AT 0955AM. CHARGED BATTERY PACKS FOR 90 MINUTES REF B737-900 AMM 33-51-06 ALL EMERGENCY LIGHTS OPS NORMAL REF AMM 33-51-0.
